Solution of an certain integral in the relativistic physics

Bohumil Vybíral

Aplikace matematiky (1969)

  • Volume: 14, Issue: 2, page 115-119
  • ISSN: 0862-7940

How to cite

top

Vybíral, Bohumil. "Lösung einiger Integrale in der relativistischen Physik." Aplikace matematiky 14.2 (1969): 115-119. <http://eudml.org/doc/14583>.

@article{Vybíral1969,
author = {Vybíral, Bohumil},
journal = {Aplikace matematiky},
keywords = {numerical analysis},
language = {ger},
number = {2},
pages = {115-119},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Lösung einiger Integrale in der relativistischen Physik},
url = {http://eudml.org/doc/14583},
volume = {14},
year = {1969},
}

TY - JOUR
AU - Vybíral, Bohumil
TI - Lösung einiger Integrale in der relativistischen Physik
JO - Aplikace matematiky
PY - 1969
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 14
IS - 2
SP - 115
EP - 119
LA - ger
KW - numerical analysis
UR - http://eudml.org/doc/14583
ER -

References

top
  1. Dwight H. B., Tables of Integrals and Other Mathematical Data, New York, 1961. (1961) Zbl0154.18410MR0129577
  2. Janke, Emde, Lösch, Tafeln höherer Funktionen, Stuttgart, 1960. (1960) Zbl0087.12801

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.